Lifting theorems for completely positive maps

  • James Gabe

    University of Southern Denmark, Odense, Denmark
Lifting theorems for completely positive maps cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We prove lifting theorems for completely positive maps going out of exact CC^*-algebras, where we remain in control of which ideals are mapped into which. A consequence is, that if X\mathsf X is a second countable topological space, A\mathfrak A and B\mathfrak B are separable, nuclear CC^*-algebras over X\mathsf X, and the action of X\mathsf X on A\mathfrak A is continuous, then E(X;A,B)KK(X;A,B)E(\mathsf X; \mathfrak A, \mathfrak B) \cong KK(\mathsf X; \mathfrak A, \mathfrak B) naturally. As an application, we show that a separable, nuclear, strongly purely infinite CC^*-algebra A\mathfrak A absorbs a strongly self-absorbing CC^*-algebra D\mathscr D if and only if I\mathfrak I and ID\mathfrak I\otimes \mathscr D are KKKK-equivalent for every two-sided, closed ideal I\mathfrak I in A\mathfrak A. In particular, if A\mathfrak A is separable, nuclear, and strongly purely infinite, then AO2A\mathfrak A \otimes \mathcal O_2 \cong \mathfrak A if and only if every two-sided, closed ideal in A\mathfrak A is KKKK-equivalent to zero.

Cite this article

James Gabe, Lifting theorems for completely positive maps. J. Noncommut. Geom. 16 (2022), no. 2, pp. 391–421

DOI 10.4171/JNCG/479